MathSciNet Relay Station
MathSciNet bibliographic data
MR1047233 (91b:20060) 20G15
Vavilov, N. A.; Semenov, A. A. Bruhat decomposition for long root tori in Chevalley groups. (Russian) Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 175 (1989), Koltsa i Moduli. 3, 12--23, 162; translation in J. Soviet Math. 57 (1991), no. 6, 3453–3458
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement